# SDR USAASB03099

- Difficulty date: July 3, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N429US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24551
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE FORWARD FLOOR PROXIMITY EMERGENCY EXIT LIGHT AT SEAT ROW 11, LEFT SIDE, ALONG WITH THE FLOOR PATH EMERGENCY LIGHTS FROM SEAT ROWS 7 THROUGH 11 INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK, P/N 2013-1A, AND CHARGER ASSEMBLY AT STATION 598, RIGHT SIDE.  OPERATIONAL CHECK NORMAL.  (M)
